# SDR REXA2012111801687

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,937 hours, 18,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPS 6 TO 8 INOPERABLE.  REMOVED AND REPLACED NR 3 INVERTER AND NR 8 FLOOR TRACK STRIP IAW AMM 33-51-07 AND AMM 33-51-01.  OPS CHECK GOOD.
